EconPapers    
Economics at your fingertips  
 

Rational incompatibility with international product standards

Christopher Barrett () and Yi-Nung Yang ()

Journal of International Economics, 2001, vol. 54, issue 1, 171-191

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(00)00082-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: RATIONAL INCOMPATIBILITY WITH INTERNATIONAL PRODUCT STANDARDS (1999) Downloads
Working Paper: RATIONAL INCOMPATIBILITY WITH INTERNATIONAL PRODUCT STANDARDS (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:54:y:2001:i:1:p:171-191

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-05
Handle: RePEc:eee:inecon:v:54:y:2001:i:1:p:171-191